# SDR AALA202101259011

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 21,899 hours, 8,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 12 C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ESCAPE PATHWAY LIGHTING STRIP BY SEAT 12C IS DAMAGED.  REINSTALLED ESCAPE LIGHTING STRIP AT 12C.
